# SDR AALA202102249004

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 24,086 hours, 4,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  SQUARE OVERHEAD EMERGENCY LIGHT INOPERATIVE AT ROW 22.  REMOVED AND REPLACED OVERHEAD EMERGENCY LIGHT OPERATIONS CHECKS GOOD PER AMM 33-20-00.
